Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 10, NWS Wichita, KS

May 8, 20094 counties in Kansas

NWS Wichita, KS issued this flash flood warning at May 8, 2009, 6:14 AM CDT for 4 counties in Kansas. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2009, 6:14 AM CDT (11:14 UTC)
Expired
May 8, 2009, 12:15 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Butler County, KS, Chase County, KS, Greenwood County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 82 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 6:17 AM CDTHEAVY RAIN 2.71Eureka, KS2.71 INCHES OF RAIN SINCE MIDNIGHT.
May 8, 6:43 AM CDTFLASH FLOOD2 Se Matfield Green, KSFLOODING OVER THE KANSAS TURNPIKE. TURNPIKE CLOSED NEAR MILE POST 101.
May 8, 7:00 AM CDTHEAVY RAIN 3.75Cottonwood Falls, KS24 HOUR TOTAL ENDING AT 7AM.
May 8, 7:17 AM CDTFLASH FLOOD2 Se Matfield Green, KSPART OF THE SHOULDER OF THE KANSAS TURNPIKE NORTH BOUND LANE WASHED OUT NEAR MILE POST 101. FLOODING SUBSIDING.
May 8, 7:33 AM CDTFLASH FLOOD2 E Hillsboro, KS190TH STREET CLOSED FROM FLOODING
May 8, 7:42 AM CDTFLASH FLOODCottonwood Falls, KSSEVERAL ROADS UNDER WATER.
May 8, 7:45 AM CDTFLASH FLOODEureka, KSSEVERAL COUNTY ROADS CLOSED.
May 8, 7:47 AM CDTFLASH FLOODCassoday, KSSEVERAL ROADS CLOSED AROUND THE AREA AND IN NORTHERN BUTLER COUNTY.
May 8, 11:43 AM CDTFLASH FLOODCottonwood Falls, KSSTILL SOME COUNTY ROADS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1877 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1877 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 081114
FFWICT
KSC015-017-073-115-081715-
/O.NEW.KICT.FF.W.0010.090508T1114Z-090508T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
614 AM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHASE COUNTY IN CENTRAL KANSAS.
  GREENWOOD COUNTY IN SOUTHEAST KANSAS.
  MARION COUNTY IN CENTRAL KANSAS.
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1215 PM CDT.

* AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN TWO AND FIVE INCHES OF RAIN HAVE 
FALLEN ACROSS THE AREA. 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BURNS...CASSODAY...CEDAR POINT...CLIMAX...COTTONWOOD FALLS...
  DURHAM...ELBING...ELMDALE...EUREKA...FALL RIVER...FLORENCE...
  HAMILTON...HILLSBORO...HYMER...LINCOLNVILLE...MADISON...MARION...
  MATFIELD GREEN...PEABODY...POTWIN...ROSALIA...SAFFORDVILLE...
  SEVERY...STRONG CITY...THRALL...VIRGIL...WONSEVU...MARION LAKE...
  PILSEN...BAZAAR...EUREKA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
WICHITA.

&&

LAT...LON 3762 9651 3786 9665 3794 9712 3817 9715
      3817 9719 3853 9730 3852 9636 3817 9634
      3817 9595 3761 9596

$$

HOWERTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:11 AM CDT, 3 minutes earlier.

Area forecast discussion, May 8, 6:11 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
611 AM CDT FRI MAY 8 2009

.UPDATE...

CLEARED SVR #264 FROM ALL OF CNTRL KS AS WELL AS MOST OF SC KS
WITH EXCEPTIONS BEING SUMNER...COWLEY & BUTLER COUNTIES.

&&

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
GREATEST CONCERN IS KCNU WHERE STRONG-SEVERE TSRA MOVING THRU SE
KS WILL PRODUCE 50-60KT WINDS & +RA THRU 14Z. CIGS TO IMPROVE TO
MVFR STATUS AS MORNING PROGRESSES WITH CIGS 1,500FT LIKELY BY
08/17Z. VFR CIGS & VSBYS ANTICIPATED FOR EACH OF THE REMAINING 4
TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 324 AM CDT FRI MAY 8 2009/

SYNOPSIS...
EVOLVING LINE OF STRONG/SEVERE TSRA OVER WRN KS SPREADING SE TOWARD WRN
PERIPHERY OF KICT COUNTRY EARLY THIS MORNING ALONG SE-MOVING COLD FRONT.
AT 3 AM CDT THE EXPANDING LINE OF CONVECTION CURVED FROM NEAR KDDC TO
JUST N OF KHUT. THE EXPANDING LINE OF CONVECTION WILL GREATLY INTENSIFY
AS IT VENTURES TOWARD REGION OF GREATEST INSTABILITY RESIDING OVER SW KS
& NW OK WHERE MUCAPES OF 3,000-5,000 J/KG & ULTRA HIGH OCTANE SFC-850MB
MOISTURE EXISTS.

DISCUSSION...
TODAY & TONIGHT:
NO DOUBT PRIMARY FORECAST CONCERN IS SIGNIFICANT SEVERE CONVECTIVE TSRA
..ESPECIALLY EARLY THIS MORNING OVER SC KS WHERE CLOSER PROXIMITY TO
AFORE-MENTIONED INSTABILITY & WHERE BETTER ALIGNED TO STRENGTHENING LOW
LEVEL JET. THE LATTER FEATURE...WHICH HAD REACHED 60-70 KTS OVER WRN OK
PER VICI OK PROFILER...WILL CONTINUE TO INJECT ULTRA-HIGH OCTANE SFC TO
850MB FUEL NE OVER SC KS THROUGH DAYBREAK. AS SUCH MAGNITUDE OF
SEVERITY TO INCREASE CONSIDERABLY WITH BOTH VERY LARGE HAIL AND DAMAGING
WINDS OF 70-80 MPH POSSIBLE. AS PARENT MID-UPR SHORTWAVE SPRINTS E
ACROSS NEBRASKA/SD...THE COLD FRONT WILL SURGE SE ACROSS SE KS WHERE
FLASH FLOODING BECOMES AN INCREASING CONCERN IN ADDITION TO DAMAGING
WINDS AS MCS EVOLVES. PRECIPITABLE WATERS SOME 150-200% OF NORMAL ARE
PROGGED OVER SE KS THIS MORNING & AS SUCH WILL KEEP FLASH FLOOD WATCH
IN EFFECT FOR MOST OF SE KS TIL 12N. AS THE AFORE-MENTIONED MID-LEVEL
SHORT WAVE SPRINTS E ACROSS MID-UPR MS VALLEY...THE COLD FRONT SHOULD BE
FORCED SUFFICIENTLY S/SE ACROSS OK TO ALLOW TSRA TO END IN NW-SE MANNER
OVER SC & SE KS EARLY THIS EVENING.

THIS WEEKEND:
GENERALLY UNSEASONABLY COOL WEATHER SLATED FOR ALL AREAS AS WEAK HIGH
PRESSURE SPREADS SE ACROSS KS. A FEW SHRA/ISOLATED TSRA MAY REDEVELOP
OVER NW KS AS ISENTROPIC ASCENT INCREASES & DEEPENS IN RESPONSE TO
NEXT BUT FAIRLY BROAD MID-LEVEL TROF VENTURES SE OVER CO. THESE SHRA
WILL SPREAD E ACROSS PRIMARILY CENTRAL KS LATE SAT NIGHT & EARLY SUN.

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MVFR CIGS/VSBYS WILL DEVELOP OVERNIGHT ACROSS MUCH OF THE AREA.
STRONG TO SEVERE CONVECTION WILL ALSO DEVELOP BETWEEN 06Z-09Z
ACROSS WEST CENTRAL INTO PARTS OF SOUTHWEST AND SOUTH CENTRAL
KANSAS. SCATTERED SUPERCELL STORMS ARE INITIALLY EXPECTED WITH
VERY LARGE HAIL POSSIBLE AND LOCALLY DAMAGING WIND GUSTS. THE
CONVECTION IS THEN EXPECTED TO EXPAND INTO A LARGER MESOSCALE
CONVECTIVE COMPLEX TOWARD 12Z...AS IT MOVES FROM SOUTH CENTRAL
INTO PARTS OF SOUTHEAST KANSAS AND NORTHERN OKLAHOMA. PERIODS OF
IFR CONDITIONS ARE EXPECTED WITH THE CONVECTION ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY FRIDAY MORNING. WILL
CONTINUE TO SHOW A TEMPO GROUP WITH HAIL AND STRONG WIND GUSTS AT
KICT/KHUT AND KCNU WHEN WE BELIEVE THE HIGHEST PROBABILITY OF THE
CONVECTION WILL AFFECT THE AREA. RELATIVELY SMALLER CHANCES FOR
STORMS ACROSS CENTRAL KANSAS...HOWEVER WILL SHOW A BRIEF TEMPO
PERIOD AS WELL. A GENERAL IMPROVEMENT TO VFR IS EXPECTED ACROSS
MOST AREAS EXCEPT SOUTHEAST KANSAS BY FRIDAY AFTERNOON...WITH VFR
ALL AREAS BY FRIDAY EVENING.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    75  53  70  49 /  70  20   0  20
HUTCHINSON      74  51  69  49 /  70  10   0  20
NEWTON          74  52  70  49 /  70  20   0  20
ELDORADO        75  53  70  49 /  70  20   0  10
WINFIELD-KWLD   76  54  70  49 /  70  30  10  10
RUSSELL         73  48  69  48 /  60   0   0  20
GREAT BEND      74  49  69  49 /  60  10   0  20
SALINA          73  50  69  48 /  70   0   0  20
MCPHERSON       74  51  69  49 /  70  10   0  20
COFFEYVILLE     76  55  70  48 /  80  40  10  10
CHANUTE         74  54  70  48 /  80  30  10  10
IOLA            74  54  69  48 /  80  30   0  10
PARSONS-KPPF    75  55  70  48 /  80  40  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ093>096-098>100.

&&
Hazardous weather outlook, May 8, 4:18 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
418 AM CDT FRI MAY 8 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-090930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
418 AM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING 2 INCH
DIAMETER HAIL...60 TO 70 MPH WINDS...AND VERY HEAVY RAINS...WILL
CONTINUE OVER PRIMARILY SOUTH-CENTRAL AND SOUTHEAST KANSAS THIS
MORNING. FLASH FLOODING IS POSSIBLE OVER MOST OF SOUTHEAST KANSAS
THROUGH 12 NOON WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT. SOME
THUNDERSTORMS ARE POSSIBLE OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS
TONIGHT...IN THE WAKE OF A COLD FRONT MOVING SOUTHEAST ACROSS
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTER A BRIEF INTERMISSION ON SATURDAY...SCATTERED THUNDERSTORMS
WILL RETURN TO MUCH OF CENTRAL AND SOUTH-CENTRAL KANSAS SATURDAY
NIGHT AND SPREAD OVER SOUTHEAST KANSAS ON SUNDAY. HOWEVER...NONE
OF THIS ACTIVITY SHOULD BE STRONG OR SEVERE.

A SLIGHT CHANCE OF THUNDERSTORMS EXISTS ACROSS THE REGION MONDAY
NIGHT...AS WELL AS FROM WEDNESDAY THROUGH THURSDAY. THIS ACTIVITY
SHOULD BE NEITHER STRONG NOR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING IN
SOUTH-CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Local storm report, May 8, 5:46 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND GST     GEUDA SPRINGS           37.11N 97.15W
05/08/2009  E50 MPH          SUMNER             KS   EMERGENCY MNGR

&&

ELDER
Local storm report, May 8, 5:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     FLOOD            MADISON                 38.13N 96.14W
05/08/2009                   GREENWOOD          KS   CO-OP OBSERVER

            STREET FLOODING OCCURRING

&&

ELDER
Local storm report, May 8, 5:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
554 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     HEAVY RAIN       COTTONWOOD FALLS        38.37N 96.54W
05/08/2009  M3.07 INCH       CHASE              KS   BROADCAST MEDIA

            3.07 INCHES OF RAIN SINCE MIDNIGHT AT THE FLINT HILLS
            ELEMENTARY VIA THE KSN WEATHERLAB NETWORK.

&&

JMB
Local storm report, May 8, 6:01 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       EUREKA                  37.82N 96.29W
05/08/2009  M3.25 INCH       GREENWOOD          KS   BROADCAST MEDIA

            3.25 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT AT THE
            EUREKA JR/SR. HIGH SCHOOL VIA THE KSN WEATHERLAB NETWORK.

&&

JMB
Local storm report, May 8, 6:04 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     FLOOD            MADISON                 38.13N 96.14W
05/08/2009                   GREENWOOD          KS   CO-OP OBSERVER

            4 INCHES RAIN IN 2 HOURS. TOWN FLOODED AND SCHOOL HAS
            BEEN CANCELED

&&

ELDER
Local storm report, May 8, 6:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
609 AM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     FLOOD            FLORENCE                38.24N 96.93W
05/08/2009                   MARION             KS   EMERGENCY MNGR

            MOST OF THE CITY ROADS IN FLORENCE ARE FLOODED.

&&

JMB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:19 AM CDTSevere Thunderstorm WarningICTBarton41 min
May 8, 3:12 AM CDTSevere Thunderstorm WarningICTRice41 min
May 8, 3:27 AM CDTAreal Flood WarningICTBarton, Ellsworth, McPherson, Marion, Rice6 hr
May 8, 3:52 AM CDTAreal Flood WarningICTReno3 hr
May 8, 3:54 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno46 min
May 8, 3:57 AM CDTSevere Thunderstorm WarningICTSedgwick63 min
May 8, 4:02 AM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood58 min
May 8, 4:09 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk66 min
May 8, 4:18 AM CDTSevere Thunderstorm WarningICTReno26 min
May 8, 4:34 AM CDTSevere Thunderstorm WarningICTButler, Greenwood56 min
May 8, 4:36 AM CDTSevere Thunderstorm WarningICTElk, Greenwood32 min
May 8, 4:38 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick37 min
May 8, 4:54 AM CDTSevere Thunderstorm WarningICTButler36 min
May 8, 4:58 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson, Woodson28 min
May 8, 5:20 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood55 min
May 8, 5:39 AM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson66 min
May 8, 5:45 AM CDTSevere Thunderstorm WarningICTNeosho45 min
May 8, 5:53 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Montgomery, Sumner, Wilson52 min
May 8, 5:59 AM CDTSevere Thunderstorm WarningICTAllen, Neosho61 min
May 8, 6:08 AM CDTSevere Thunderstorm WarningICTChautauqua, Labette, Montgomery67 min
May 8, 6:48 AM CDTAreal Flood WarningICTChautauqua, Labette, Montgomery79 min
May 8, 6:48 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson5 hr
May 8, 7:07 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho21 min
May 8, 7:52 AM CDTRiver Flood WarningICTMarion30 hr
May 8, 7:52 AM CDTRiver Flood WarningICTChase62 hr
May 8, 7:52 AM CDTRiver Flood WarningICTChase, Lyon72 hr
May 8, 8:15 AM CDTRiver Flood WarningICTAllen, Neosho55 hr
May 8, 8:15 AM CDTRiver Flood WarningICTNeosho3 days
May 8, 8:15 AM CDTRiver Flood WarningICTLabette, Neosho4 days
May 8, 8:15 AM CDTRiver Flood WarningICTLabette4 days
May 8, 8:29 AM CDTRiver Flood WarningICTWilson6 hr
May 8, 8:29 AM CDTRiver Flood WarningICTMontgomery, Wilson13 hr
May 8, 8:37 AM CDTRiver Flood WarningICTButler37 hr
May 8, 8:37 AM CDTRiver Flood WarningICTButler, Cowley24 hr
May 8, 8:49 AM CDTRiver Flood WarningICTSumner25 hr
May 8, 8:49 AM CDTRiver Flood WarningICTCowley55 hr
May 8, 8:57 AM CDTRiver Flood WarningICTHarvey, Reno3 days
May 8, 9:19 AM CDTAreal Flood WarningICTBarton, Rice6 hr
May 8, 10:09 AM CDTRiver Flood WarningICTAllen36 hr
May 8, 10:17 AM CDTRiver Flood WarningICTWilson17 hr
May 8, 10:55 AM CDTRiver Flood WarningICTButler, Cowley21 hr
May 8, 11:55 AM CDTAreal Flood WarningICTChase5 hr
May 8, 11:58 AM CDTAreal Flood WarningICTAllen, Neosho, Wilson5 hr
May 8, 2:46 PM CDTAreal Flood WarningICTBarton, Rice24 hr
May 8, 3:02 PM CDTRiver Flood WarningICTButler, Cowley48 hr
May 8, 3:24 PM CDTAreal Flood WarningICTChase, Marion24 hr
May 8, 4:45 PM CDTAreal Flood WarningICTAllen, Neosho21 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.